# SDR 05FDEA00723

- Difficulty date: March 31, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11
- Aircraft serial: 48747
- Aircraft time: 33,528 hours, 7,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: ABA7681503
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, SEAT TRACK RBL 107 CORRODED AT STA 435.  REMOVED AND REPLACED IAW SRM 51-33-01 VOLUME II.
